# SDR ASAA2016113018946

- Difficulty date: November 30, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 57,749 hours, 26,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 6546572541
- Condition: Corroded
- Location: Bs 1088 Bulhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1088 BULKHEAD APU AIR INTAKE LOWER FLANGE IS CORRODED. ACFT GROUNDED. REMOVED CORRSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-80-08-1A-1 STEPS 4E.2.A.1 FIG 103 DETAIL E.  REMOVED AND REPLACED THE FLANGE IAW  SRM 51-40-02 0G 0 FIG 8.
